# SDR AALA201507279014

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR SLIDER ASSEMBLY HAS EXCESSIVE PLAY.  REPLACED BUSHING ON R1 DOOR FWD GIRT BAR SLIDER ASSEMBLY IAW SOPM 20-50-03.
